# SDR 03FDEA02145

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE BORE CORRODED.  WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT, OUTBOARD HOLE BORE CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73358,   WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBD FLAP INBOARD HINGE BRACKET REPAIR.
